# SDR DALA2024031203267

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 7,170 hours, 806 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 OXYGEN PANEL LOOSE / LOCATION:105. CORRECTIVE ACTION: RE-STOWED O2 PANEL PER A330 AMM 35-21. OK FOR SERVICE. (0235714)
